# SDR QXEA2011022200181

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 9,146 hours, 10,018 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Noisy
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORT A LOUD WHISTLE COMING FROM FORWARD EMERGENCY EXIT DOOR. RETURNED AND ACCOMPLISHED A UNEVENTFUL LANDING. FERRIED FOR REPAIRS.  REMOVED FORWARD EMERGENCY EXIT. INSPECTED DOOR SEAL AND SURROUND. NO DEFECTS OBSERVED. REINSTALLED DOOR. PRESSURIZED AIRCRAFT TO 5 DIFF PSI IAW AMM TASK 21-00-00-863-801. NO LEAKS DETECTED ON INTERIOR OR EXTERIOR OF DOOR. RETURNED TO SERVICE. NO PARTS REPLACED.
